# SDR AALA202110047838

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 1,419 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE AFT MOUNT CENTER LINK ASSEMBLY LOWER INNER PIN HAS DAMAGE MARK. REPLACED PIN PER AMM 71-22-11-400-010-A.
